CBS Unveils Its 2013-2014 Primetime Schedule
pajiba-logo-dot.jpg

film / tv / lists / guides / news / love / celeb / video / think pieces / staff / podcasts / web culture / politics / dc / snl / netflix / marvel / cbr

CBS Unveils Its 2013-2014 Primetime Schedule

By Dustin Rowles | Trade News | May 15, 2013 | Comments ()


tbbt.jpg

CBS has released its fall and mid-season schedules, and with all the other networks taking fairly drastic measures to improve their situation, CBS is making an unusual number of moves for a network that's been fairly conservative over the years. The most striking absence here is "Mike & Molly," a hit for CBS, that's not on the immediate fall schedule (it will likely return at mid-season or replace whichever sitcom fails first). The network is clearly preparing itself for the loss of "How I Met Your Mother" after next season, and like "Two and Half Men" (and it's not like "Big Bang Theory" is a spring chicken, either) but trying out several new sitcoms, including Chuck Lorre's "Mom" with Anna Faris, given a plush spot after "2 Broke Girls" on Monday, and the Robin Williams/Sarah Michelle Gellar comedy, which CBS has enough faith in to anchor the 9 p.m. hour on Thursday (and more importantly, pit "Two and a Half Men" directly against NBC's "The Michael J. Fox Show."

To make room for a two-hour comedy block on Thursdays, which will go head-to-head against NBC's two-hour comedy block, CBS has also moved "Person of Interest" -- one of only two network sophomore series that improved on its ratings year to year -- to Tuesdays at 10, giving that night a full roster of very popular procedurals for the old folks. Likewise, "Hawaii Five-0" movies Fridays to make room for a two new dramas on Monday, "Hostages" in the fall, and Josh Holloway's "Intelligence" at midseason.

Trailers for the new shows when they are available.

MONDAY
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM WE ARE MEN (N)
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MOM (N)
10:00-11:00 PM HOSTAGES (N) / INTELLIGENCE (Mid-Season) (N)

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM PERSON OF INTEREST (NT)

WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

THURSDAY 8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM THE MILLERS (N)
9:00-9:30 PM THE CRAZY ONES (N)
9:30-10:00 PM TWO AND A HALF MEN (NT)
10:00-11:00 PM ELEMENTARY

FRIDAY
8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM HAWAII FIVE-0 (NT)
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-8:30 PM COMEDYTIME SATURDAY (N)
8:30-9:00 PM COMEDYTIME SATURDAY (N)
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST



Because Every Morning Should Begin with Christian Bale Frolicking on a Beach with Natalie Portman | "People writing songs that voices never share": Berberian Sound Studio Trailer

Comments Are Welcome, Bigots and Trolls Are Not